# SDR FDEA201405181068

- Difficulty date: May 18, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34719
- Condition: Damaged
- Location: Bs 520-540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS NUMEROUS NICKS & SCRATCHES BETWEEN STRINGER 26LT & RT BS 520 - 540.  REPAIRED IAW SRM 53-00-01 FIG.201, REPAIR 16, REV.111.  MAJOR REPAIR.
